# SDR SWAA022771

- Difficulty date: November 23, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 22,657 hours, 19,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434302
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT INBD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED RT INBD AFT T/E FLAP PER MM.
